RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 2102–2104 (Mi de2928)  

Short Communications

Integral curves of a certain class of differential equations that have a center

L. A. Cherkas, G. M. Buldyk

Minsk Institute of Radio Technology

Full text: PDF file (211 kB)

Bibliographic databases:
UDC: 517.925
Received: 07.10.1974

Citation: L. A. Cherkas, G. M. Buldyk, “Integral curves of a certain class of differential equations that have a center”, Differ. Uravn., 12:11 (1976), 2102–2104

Citation in format AMSBIB
\Bibitem{черBul76}
\by L.~A.~Cherkas, G.~M.~Buldyk
\paper Integral curves of a certain class of differential equations that have a center
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 2102--2104
\mathnet{http://mi.mathnet.ru/de2928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442353}
\zmath{https://zbmath.org/?q=an:0345.34017}


Linking options:
  • http://mi.mathnet.ru/eng/de2928
  • http://mi.mathnet.ru/eng/de/v12/i11/p2102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019